RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 216–227 (Mi iimi322)  

On properties of characteristics of attainability set for a control system

A. H. Hammady

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We continue to study the characteristics of a control system, which reflect uniform staying the attainability set of the system in a given set $\mathfrak M\doteq\{(t,x)\in [0,+\infty)\times\mathbb R^n: x\in M(t)\}$ during a finite time interval. In terms of Lyapunov functions and Clarke's derivative, we obtain conditions under which relative frequencies of absorption of attainability set for the control system can be estimated by similar characteristics defined for differential equations. We prove a theorem about evaluating and calculating of the relative frequencies for some multivalued functions. We get estimation for different characteristics of Bohr almost periodic functions. We show examples of calculations and estimations for the relative frequencies of staying graphs of functions in a given set.

Keywords: controllable systems, differential inclusions, attainability set, almost periodic functions.

Full text: PDF file (225 kB)
References: PDF file   HTML file

UDC: 517.958, 530.145.6
MSC: 34H05, 34H99, 93C10
Received: 30.09.2015

Citation: A. H. Hammady, “On properties of characteristics of attainability set for a control system”, Izv. IMI UdGU, 2015, no. 2(46), 216–227

Citation in format AMSBIB
\Bibitem{Ham15}
\by A.~H.~Hammady
\paper On properties of characteristics of attainability set for a control system
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 216--227
\mathnet{http://mi.mathnet.ru/iimi322}
\elib{http://elibrary.ru/item.asp?id=25030049}


Linking options:
  • http://mi.mathnet.ru/eng/iimi322
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:71
    Full text:15
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019